# SDR SIMA20130528002

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 29,944 hours, 26,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 6101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE REAR CABIN EMERGENCY FLASHLIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE REAR CABIN FLASHLIGHT IAW AMM 33-50-16.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
